# SDR USAA2009101692788

- Difficulty date: October 12, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 29,729 hours, 11,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3077
- Condition: Low Pressure
- Location: L2 Door
- Part time: 29,729 hours, 11,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 152 - SFO-PHX - EMERGENCY EQUIPMENT - L2 DOOR ASSIST BOTTLE LOW.  SERVICED DOOR ASSIST BOTTLE TO 1800 PSI.
